# SDR AALA2000505

- Difficulty date: March 7, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 5530 · Vertical Stabilizer
- Part: Casting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT AND LEFT BORES AND FACES PITTED OF SIDE LOAD CASTING, LOCATED ON VERTICAL STAB BETWEEN STAB HINGE BEARING LUGS.  INSTALLED NEW SIDE LOAD CASTING PER SRM 51-01.  (M)
